Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The exceptional set in Vojta's conjecture for algebraic points of bounded degree


Author: Aaron Levin
Journal: Proc. Amer. Math. Soc. 140 (2012), 2267-2277
MSC (2010): Primary 11J97; Secondary 11J25
DOI: https://doi.org/10.1090/S0002-9939-2011-11147-X
Published electronically: November 1, 2011
MathSciNet review: 2898690
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the dependence on various parameters of the exceptional set in Vojta's conjecture. In particular, by making use of certain elliptic surfaces, we answer in the negative the often-raised question of whether
Vojta's conjecture holds when extended to all algebraic points (that is, if the conjecture holds without fixing a bound on the degree of the algebraic points).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11J97, 11J25

Retrieve articles in all journals with MSC (2010): 11J97, 11J25


Additional Information

Aaron Levin
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824
Email: adlevin@math.msu.edu

DOI: https://doi.org/10.1090/S0002-9939-2011-11147-X
Received by editor(s): November 2, 2010
Received by editor(s) in revised form: February 20, 2011
Published electronically: November 1, 2011
Additional Notes: This research was partially supported by NSF grant DMS-0635607
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society